Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Volumes of Picard modular surfaces


Author: Matthew Stover
Journal: Proc. Amer. Math. Soc. 139 (2011), 3045-3056
MSC (2010): Primary 11F06, 22E40, 20G20
Published electronically: January 14, 2011
MathSciNet review: 2811261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the conjectural cusped complex hyperbolic 2-orbifolds of minimal volume are the two smallest arithmetic complex hyperbolic 2-orbifolds. We then show that every arithmetic cusped complex hyperbolic 2-manifold of minimal volume covers one of these two orbifolds. We also give all minimal volume manifolds that simultaneously cover both minimal orbifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F06, 22E40, 20G20

Retrieve articles in all journals with MSC (2010): 11F06, 22E40, 20G20


Additional Information

Matthew Stover
Affiliation: Department of Mathematics, University of Texas at Austin, One University Station C1200, Austin, Texas 78712-0257
Address at time of publication: Department of Mathematics, University of Michigan, 530 Church Street, Ann Arbor, Michigan 48109-1043
Email: mstover@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10786-X
Received by editor(s): May 30, 2010
Received by editor(s) in revised form: August 5, 2010
Published electronically: January 14, 2011
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.